# SDR USAAF00063

- Difficulty date: August 17, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N860US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11295
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Lever
- Part number: D43126445
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

ORF - FLT 471 - EN ROUTE LGA-RIC, AT FL180, THE NR 1 ENGINE THRUST REVERSER DEPLOY LIGHT CAME ON WHILE ON DESCENT, FOLLOWED BY PRONOUNCED BUFFETING.  THE NR 1 ENGINE SHUT DOWN AND AN EMERGENCY WAS DECLARED.  THE FLIGHT DIVERTED TO ORF AND LANDED WITHOUT INCIDENT.  TOTAL SINGLE ENGINE TIME WAS 8 MINUTES.  MAINTENANCE REPLACED THE LEFT GROUND/FLIGHT SWITCH AND THE LEFT THRUST LEVER SWITCH BOX.  ALSO, CHECKED WIRES RUNNING TO X2 AND K1265A AND K2905A, WITH NO DEFECTS NOTED.  OPS CHECKS GOOD.  (M)
